# SDR CALA9700390

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK ON SUPPORT ANGLE UNDER BODY FILLET JUST ABOVE WING AT FS 1341R.  THE CRACKED AREA WAS REMOVED AND A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-31-01, 51-21-01 AND 53-53-01.
